# SDR 06FDEA04254

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,724 hours, 28,528 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Cable
- Condition: Out Of Rig
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE L/GEAR EXTENDED IN FLT WITH GEAR HANDLE IN THE OFF POS.  THE EXTENSION WAS UNCOMMANDED WHILE THE GEAR WERE UP AND LOCKED AND THE HANDLE IN THE OFF POS.  THE A/C WAS CLIMBING THRU 3K FT AT 180 KIAS AND FLAPS 15.  THE MAIN GEAR SHOWED DWN AND LOCKED BUT THE NOSE GEAR SHOWED INTRANSIT.  ONLY THE NOSE GEAR  DOOR LIGHT WAS ILLUMINATED ON THE ANNUNCIATOR PANEL.  GEAR HANDLE WAS PLACED DWN AND THE NOSE GEAR FULLY EXTENDED TO DWN AND LOCKED.  THE GEAR HANDLE WAS THEN RAISED AND THE GEAR RETRACTED NORMALLY.  ADJ L/GEAR CTL CABLES LGVA & LGVB TO OBTAIN CORRECT RIG OF SEL VLV ARM RETENSIONED CABLES.  RECONNECTED VLV ACT LINK REF B727 M/M 32-31-000-0 AND 32-31-000-5.  CYCLED GEAR SEVERAL TIMES GOING TO OFF POS OPS CHK
